MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210R
Medical Device Problem Codes Nonstandard Device (1420); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console displayed a fiber port overheated error message when the fiber reached around 10,000 joules.In addition, it was noted that there were no physical damages observed on the console, however it was not working as it should.There were no patient complications, however the patient was under anesthesia when the console error message was displayed.There was no patient and procedure outcome reported.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
innovation ctr, silicon valley
marlborough MA 01752
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 2011
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23612739
Report Number2124215-2025-80128
Device Sequence Number18404894
Product Code GEX
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210R
Device Catalogue Number0010-0210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown